MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 6; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 6; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 02-010-01-0360
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
**08-aug-2024 additional summary** it is reported via legal documentation that patient underwent rk revision (b)(6) 2024.(op report attached).Clinical history: patient presents with failed right total knee replacement in the setting of recalled implant, with osteolysis of the distal femur and he proximal tibia.Pre/postoperative diagnosis: status post right total knee replacement; distal femur and proximal tibia osteolysis.Procedure: revision total knee replacement femoral and tibial components operative notes: knee joint exposed.Patella was dislocated laterally and found to be stable.Insert was removed.Femoral component was found to be loose.Bony inventory after removal of the femoral component revealed aori type 2b bone loss.Tibial component was then removed, during this time a small defect was noted in the posterior cortex of the proximal tibia, which was later filled with cerament.Bony inventory after removal cement of the tibia revealed aori type 1 bone loss.Trial components were sized, then removed.Cerament was used to fill the defect in the posterior tibial cortex.Bony surfaces were then irrigated and dried.Implants were impacted.Patient was transferred to the recovery room in stable condition.The serial number 4455716 is confirmed to be a part of recall number: z-0021-2022.02-012-44-6011 - logic tibia implant psc insert, sz 6, 11mm.Serial: (b)(6).510k: k110547.Udi: (b)(4).Product code: jwh.X-ray: no.Operative notes: no.Concomitant devices: 5032910 02-010-01-0360 - logic femoral ps cem right sz 6.4205671 02-012-41-6050 - logic tibia traptray cem sz 6f/5t.5484338 200-02-38 - three peg patella 38mm.3609305 201-78-12 - holding pin lg head sharp point med 2pk.**original summary** it was reported via legal documentation that approximately 71 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain, stiffness, discomfort, and weakness, negatively affected mobility and quality of life, revision surgery; pain following surgery and during the rehabilitation period, physical therapy; limited ability to perform normal physical activities.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
D10 concomitant devices 5032910 02-010-01-0360 - logic femoral ps cem right sz 6.4205671 02-012-41-6050 - logic tibia traptray cem sz 6f/5t.5484338 200-02-38 - three peg patella 38mm.3609305 201-78-12 - holding pin lg head sharp point med 2pk.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.

Brand Name
LOGIC FEMORAL PS CEM RIGHT SZ 6
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key19947963
Report Number1038671-2024-02754
Device Sequence Number18168780
Product Code JDI
UDI-Device Identifier10885862001276
UDI-Public10885862001276
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2022
Device Catalogue Number02-010-01-0360
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer11/06/2024
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/21/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexMale